Any way to minimise weight gain due to water rentension by taking Contraceptive Pills?

I had put on 2 kg just one week after taking the contraceptive pills... ( Norethisterone) for treatment of irrgular menstration.quite worry and feeling helpness as i myself already over weight.. if you do have a solution ... please share me your experience, thanks!
Answers:    Hi, for irregular menstruation, I strongly suggest you start a clay treatment (it's 100% natural). It will make your period happen every 28 days just like it's supposed to. In the same time you will notice improvement in your digestive system, skin condition (a great detox natural treatment overall). It balances everything that needs to be balanced in your body (clay contains minerals you need for preventing diseases).
You can find it at www.clayforlife.com
Hi! Self discipline plays an important role here. You have to minimize the serving you used to have and exercise will do.
Take water pills (Diurex) every day and drink a few glasses of water a day. This keeps the water retention down and stable.

Don't follow that crap about the clay thing. It is one of those fake "healing" things that don't work and that nobody has ever heard of.
You should consider the pill called YASMIN. It contains potassium, a natural diuretic. It greatly minimizes water weight gain.

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...